Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 68, NWS Cheyenne, WY

June 22, 2014Albany County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2014, 6:25 PM MDT for Albany County, Laramie County, Platte County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 6:25 PM MDT (00:25 UTC)
Expired
Jun 22, 2014, 7:15 PM MDT
In force
50 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 5:56 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS55 KCYS 230025
SVRCYS
WYC001-021-031-230115-
/O.NEW.KCYS.SV.W.0068.140623T0025Z-140623T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTHWESTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 715 PM MDT

* AT 620 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES EAST OF WHEATLAND RESERVOIR 3 TO BOSLER...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BALDY PEAK...IRON MOUNTAIN AND HORSE CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 63 AND 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4190 10481 4127 10514 4154 10583 4207 10551
TIME...MOT...LOC 0025Z 293DEG 24KT 4190 10540 4153 10559

HAIL...<.75IN
WIND...60MPH

$$

MAZUR
2 follow-up statements
370 
WWUS55 KCYS 230051
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT SUN JUN 22 2014

WYC001-021-031-230115-
/O.CON.KCYS.SV.W.0068.000000T0000Z-140623T0115Z/
ALBANY WY-LARAMIE WY-PLATTE WY-
651 PM MDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PLATTE...NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES UNTIL
715 PM MDT...

AT 645 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF BORDEAUX TO 8 MILES SOUTHEAST OF
BALDY PEAK...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IRON MOUNTAIN AND HORSE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4197 10535 4190 10481 4127 10514 4147 10564
TIME...MOT...LOC 0051Z 305DEG 31KT 4185 10512 4141 10536

HAIL...<.75IN
WIND...60MPH

$$

MAZUR
287 
WWUS55 KCYS 230111
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT SUN JUN 22 2014

WYC001-021-031-230121-
/O.EXP.KCYS.SV.W.0068.000000T0000Z-140623T0115Z/
ALBANY WY-LARAMIE WY-PLATTE WY-
711 PM MDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PLATTE...
NORTHWESTERN LARAMIE AND EAST CENTRAL ALBANY COUNTIES WILL EXPIRE AT
715 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH 
THESE THUNDERSTORMS.

LAT...LON 4197 10535 4190 10481 4127 10514 4147 10564
TIME...MOT...LOC 0111Z 305DEG 31KT 4175 10494 4131 10518

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:22 PM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 22, 3:22 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT SUN JUN 22 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM MDT SUN JUN 22 2014

AN ACTIVE PERIOD AHEAD AS THE PATTERN OVER THE CWFA CHANGES VERY
LITTLE THRU TUESDAY. A SERIES OF SHORTWAVES EMBEDDED WITHIN
WEST/NORTHWEST FLOW WILL INTERACT WITH MOIST NORTHEASTERLY UPSLOPE
FLOW AT THE SFC TO PRODUCE PERIODIC THUNDERSTORM CHANCES. TWO
DISTINCT SHORTWAVES EVIDENT ON SATELLITE PIX EARLY THIS AFTERNOON.
THE FIRST IS AN MCV SPINNING INTO WRN SOUTH DAKOTA. MUCH OF THE
IMPACT FROM THIS FTR HAS SHIFTED EAST OF THE AREA. THE SECOND
SHORTWAVE IS SEEN MOVING VERY CLOSE TO THE WY/CO STATELINE.
CONVECTION HAS ALREADY GOT ITS START IN THIS AREA EARLY THIS
AFTERNOON. THE AIR MASS THAT THIS CONVECTION WILL BE MOVING INTO
WILL OFFER SFC DEW POINTS IN THE 50S AND A PERSISTENT NORTHEASTERLY
LLVL UPSLOPE FLOW. DEEP LAYER SHEAR OF 30-40 KNOTS WILL BE COMMON
ACROSS THE AREA THIS AFTERNOON...ALONG WITH PROGD SBCAPES OF
1000-1500 J/KG. BEST POTENTIAL FOR STRONG/SEVERE ACTIVITY WILL BE
FROM KCYS TO KSNY WHERE BEST INSTABILITY AXIS IS JUXTAPOSED WITH THE
SHORTWAVE AND LLVL UPSLOPE. MAY SEE SOME DISCRETE ACTIVITY
INITIALLY...BUT WOULD EXPECT CONVECTION TO MERGE INTO A MULTI-CELL
CLUSTER BY LATE AFTERNOON AS IT PUSHES EAST TOWARDS THE SRN NEBRASKA
PANHANDLE.

FOR TONIGHT...A THIRD SHORTWAVE EVIDENT SPINNING ACROSS IDAHO WILL
TRANSLATE ACROSS WYOMING AND LIKELY SUSTAIN CONVECTION ESPECIALLY
OVER EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE
THROUGH SUNRISE TUESDAY. TONIGHTS ACTIVITY WILL BE MORE GARDEN
VARIETY WITH NO SEVERE WEATHER CONCERNS. THE OTHER CONCERN TONIGHT
WILL BE FOR FOG DEVELOPMENT ALONG THE CHEYENNE RIDGE AND INTO THE
SRN LARAMIE RANGE. MOIST LLVL NORTHEASTERLY UPSLOPE WILL BE A
FAVORABLE PATTERN FOR THIS DEVELOPMENT...WHICH WILL MAINLY IMPACT
LARAMIE COUNTY.

A REPEAT AHEAD FOR MONDAY...WITH ANOTHER DAY OF EMBEDDED SHORTWAVES
TRANSLATING THRU THE FLOW OVERRIDING THE MOIST LLVL NORTHEASTERLY
UPSLOPE FLOW. ALTHOUGH INSTABILITY WILL BE A BIT LIGHTER COMPARED TO
TODAYS WITH PROGD SBCAPES OF GENERALLY 500-1000 J/KG DURING THE
AFTERNOON HOURS. 40-50 KNOTS OF 0-6 KM SHEAR MAY BE ENOUGH TO GET A
FEW STRONGER THUNDERSTORMS ESPECIALLY WHERE INSTABILITY WILL BE
GREATEST...WHICH WILL BE NR THE COLORADO STATELINE. ANOTHER
SHORTWAVE WILL PUSH THRU MONDAY NIGHT...LIKELY SUSTAINING
THUNDERSTORM ACTIVITY INTO THE OVERNIGHT HOURS. THE POTENTIAL FOR
FOG CAN AGAIN BE EXPECTED MAINLY ACROSS LARAMIE COUNTY MONDAY NIGHT.

TEMPERATURES WILL BE WARMER FOR TUESDAY AND WITH THE PATTERN NEARLY
UNCHANGED FROM THE PREVIOUS TWO DAYS...EXPECT ANOTHER ROUND OF
AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP. INSTABILITY
PARAMETERS WILL BE A BIT BETTER WITH DEEP LAYER SHEAR THAT WILL
CONTINUE TO BE IN THE VICINITY OF 40 KNOTS. TUESDAY WILL LIKELY BE
THE BEST DAY FOR SEVERE POTENTIAL OF THE SHORT-TERM. THE AREA OF
GREATEST CONCERNS WILL BE MAINLY FROM CHEYENNE TO SIDNEY.

WITH THE 0.75" PWAT LINE BACKING UP TO THE LARAMIE RANGE...ANY
THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN. STORM
MOTIONS ARE THE SLOWEST TODAY AT SPEEDS OF 5 TO 10 MPH. FORTUNATELY
THESE WILL SPEED UP FOR MON/TUE. EVEN SO...WONT BE ABLE TO RULE OUT
HEAVY RAIN IN THE EVENT STORMS CAN BEGIN TO TRAIN.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 300 PM MDT SUN JUN 22 2014

LOOKS LIKE THE EXTENDED PERIOD COULD BE QUITE ACTIVE WITH REGARD
TO SEVERE STORMS. FLOW ALOFT IS GENERALLY ZONAL TO SOUTHWESTERLY
FROM WED INTO FRI. AT THE SFC...ALL MODELS SHOW EXCELLENT LLVL
MOISTURE IN SE WINDS TO THE EAST OF THE LARAMIE RANGE ON WED.
INSTABILITY IS REALLY HIGH WITH LI VALUES OF -7C TO -9C AND WHEN
COMBINED WITH BULK SHEAR OF 40-50 KTS...WED APPEARS TO HAVE A
REALLY GOOD POTENTIAL FOR WIDESPREAD SVR STORMS OVER THE PLAINS.
RIDGE ALOFT PUSHES ACROSS THE CWA ON THURS WITH THE MOISTURE
BOUNDARY SHIFTING EAST EVER SO SLIGHTLY TO ALONG THE WY-NE BORDER.
ALTHOUGH THERE IS MIDLEVEL WARMING ON THURS AND WINDS ALOFT
WEAKEN...STILL BELIEVE THERE WILL BE SOME STRONG TO SVR STORM
POTENTIAL IN THE PANHANDLE. FLOW ALOFT IS MORE SOUTHWESTERLY ON
FRI AND ONCE AGAIN THE DRYLINE SETS UP ALONG THE WY-NE BORDER. THE
GFS SHOWS CAPE VALUES OF 3000-4000 J/KG IN THE PANHANDLE WITH
40-45 KTS OF DEEP LAYER SHEAR. WITH THESE CONVECTIVE
PARAMETERS...YET ANOTHER AFTN AND EVENING OF SVR STORMS WOULD BE
POSSIBLE. THE LONG RANGE MODELS HINT THAT THE SFC TROUGH WILL
SHIFT EASTWARD INTO CENTRAL NEBRASKA BY SAT...AND WITH DRIER
WESTERLY BOUNDARY LAYER FLOW...TSTM CHANCES WOULD DROP OFF. TEMPS
THROUGH THE WEEK WILL BE NEAR TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1147 AM MDT SUN JUN 22 2014

SHOWERS AND TSTMS WILL DEVELOP BY LATE THIS AFTERNOON OVER MUCH OF
THE PLAINS AND WILL BE MOST NUMEROUS IN AREAS NEAR INTERSTATE 80.
INCLUDED MVFR VIS AT CYS AND SNY SINCE BRIEF HEAVY RAIN WILL BE
POSSIBLE WITH SOME OF THE STORMS. SHOWERS WILL BEGIN TO TAPER OFF
BY SUNSET. LOW CLOUDS COULD DEVELOP ALONG THE CHEYENNE RIDGE BY
LATE TONIGHT...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE
IFR CIGS AT CYS WITH THIS TAF ISSUANCE.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT SUN JUN 22 2014

AN ACTIVE PERIOD SHAPING UP WITH DAILY CHANCES FOR PRIMARILY
AFTERNOON AND EVENING SHOWER AND THUNDERSTORM DEVELOPMENT. BEST
CHANCES WILL BE CONFINED TO AREAS IN AND AROUND THE LARAMIE RANGE
AND NEAR THE COLORADO STATELINE FOR BOTH TODAY AND TOMORROW. SHOWER
AND THUNDERSTORM ACTIVITY MAY LINGER INTO THE OVERNIGHT HOURS AS
WELL...ESPECIALLY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN
NEBRASKA PANHANDLE. A FEW THUNDERSTORMS MAY BECOME STRONG TO LOCALLY
SEVERE...ESPECIALLY FROM CHEYENNE TO SIDNEY. SHOWER AND THUNDERSTORM
COVERAGE WILL BE MUCH LESS ACROSS CARBON COUNTY...WHERE A DRIER AIR
MASS WILL BE IN PLACE. HUMIDITY RECOVERIES WILL BE EXCELLENT EAST OF
THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS THE GULF MOISTURE STREAM
WILL REMAIN.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...HAHN
LONG TERM...FINCH
AVIATION...FINCH
FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 AM MDT SUN JUN 22 2014

WYZ101>119-231115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1054 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT
PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY ACROSS
LARAMIE COUNTY. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK.
THE PROBABILITY OF SEVERE THUNDERSTORMS APPEARS TO BE SMALL AT
THIS TIME AND MAINLY ON MONDAY AND TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-231115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1054 AM MDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT
PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY OVR THE
SOUTHERN NEBRASKA PANHANDLE. THIS ACTIVITY WILL LIKELY LINGER INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK.
THERE IS POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MONDAY
EVENING AND AGAIN TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 22, 5:22 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             ROLLING HILLS ESTATES   42.90N 105.85W
06/22/2014  E0.25 INCH       CONVERSE           WY   TRAINED SPOTTER

            HEAVY RAIN.30-40 MPH WINDS.

&&

BCHAPMAN
Local storm report, Jun 22, 5:25 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             27 S DOUGLAS            42.37N 105.39W
06/22/2014  E0.25 INCH       CONVERSE           WY   TRAINED SPOTTER

            HEAVY RAIN

&&

BCHAPMAN
Local storm report, Jun 22, 5:27 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     ROLLING HILLS ESTATES   42.90N 105.85W
06/22/2014                   CONVERSE           WY   TRAINED SPOTTER

            6 INCH BRANCH BROKE OFF A COTTONWOOD TREE. WINDS
            ESTIMATED AT 50 MPH.

&&

BCHAPMAN
Local storm report, Jun 22, 5:33 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     14 SW DOUGLAS           42.61N 105.59W
06/22/2014  E50 MPH          CONVERSE           WY   TRAINED SPOTTER

            WINDS ESTIMATED AT 40 TO 50 MPH.

&&

BCHAPMAN
Local storm report, Jun 22, 5:49 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/22/2014  E0.25 INCH       CONVERSE           WY   TRAINED SPOTTER

            HEAVY RAIN AND SOME WIND OF 20 TO 25 MPH.

&&

BCHAPMAN
Special weather statement, Jun 22, 5:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 22 2014

WYZ101>103-105>107-230015-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY
LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA COUNTY WY-NORTH
LARAMIE RANGE WY-SHIRLEY BASIN WY-
549 PM MDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...CONVERSE...
NORTHERN ALBANY...EASTERN CARBON AND SOUTHWESTERN NIOBRARA COUNTIES
UNTIL 615 PM MDT...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF BILL TO 9 MILES SOUTHEAST OF DOUGLAS TO WHEATLAND RESERVOIR 3...
AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LARAMIE PEAK...
  ESTERBROOK CAMPGROUND...
  HARRIS PARK...
  BILL...
  GLENDO...
  SIBLEY PEAK...
  GLENDO RESERVOIR...
  TWO MOON CAMPGROUND...
  MANNING RANCH...
  KEELINE...
  LOST SPRINGS...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND
156.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4332 10491 4268 10466 4181 10527 4187 10622
      4269 10563 4315 10587
TIME...MOT...LOC 2349Z 265DEG 28KT 4314 10546 4267 10520
          4193 10572

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:07 PM MDTFlash Flood WarningCYSGoshen, Platte6 hr
Jun 22, 6:32 PM MDTSpecial Weather StatementCYSGoshen, Niobrara28 min
Jun 23, 4:57 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 23, 5:08 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 23, 5:52 PM MDTSevere Thunderstorm WarningCYSLaramie38 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.